Alert archive / Oregon / Gale Warnings in 2018
Gale Warning 34, NWS Medford, OR
NWS Medford, OR issued this gale warning at Nov 22, 2018, 2:46 PM PST. It took effect at Nov 23, 2018, 3:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2018, 2:46 PM PST (22:46 UTC)
- In effect from
- Nov 23, 2018, 3:00 AM PST
- Expired
- Nov 23, 2018, 11:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
557 WHUS76 KMFR 222246 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 246 PM PST Thu Nov 22 2018 PZZ370-231200- /O.EXT.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.CAN.KMFR.GL.A.0024.181123T0900Z-181123T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 246 PM PST Thu Nov 22 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST FRIDAY... The National Weather Service in Medford has cancelled the Gale Watch. * Winds...Southwest 20 to 25 kt increasing to south 20 to 30 kt early Friday morning. Winds will lower to west to northwest 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 18 ft through this evening. Seas of 12 to 14 ft will remain very steep tonight through Friday evening. * Areas affected...Hazardous warning level seas will affect all the waters through Friday evening. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ356-376-231200- /O.EXT.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.UPG.KMFR.GL.A.0024.181123T0900Z-181123T1800Z/ /O.NEW.KMFR.GL.W.0034.181123T1100Z-181123T1900Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 246 PM PST Thu Nov 22 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM PST FRIDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 3 AM to 11 AM PST Friday. The Gale Watch is no longer in effect. * Winds...Southwest 15 to 25 kt...increasing to south 25 to 35 kt with gusts to 40 kt late tonight and Friday morning. Winds will lower and become west to northwest 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 18 ft through this evening. Seas of 12 to 14 ft will remain very steep tonight through Friday evening. * Areas affected...Hazardous warning level seas will affect all the waters through Friday evening. Gales will affect the waters late tonight through Friday morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ350-231200- /O.EXT.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.UPG.KMFR.GL.A.0024.181123T0900Z-181123T1800Z/ /O.NEW.KMFR.SC.Y.0093.181123T1100Z-181124T0600Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 246 PM PST Thu Nov 22 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM PST FRIDAY... The National Weather Service in Medford has issued a Small Craft Advisory...which is in effect from 3 AM to 10 PM PST Friday. The Gale Watch is no longer in effect. * Winds...Southwest 20 to 25 kt increasing to south 20 to 30 kt early Friday morning. Occasional gusts to 35 kt are possible near Cape Blanco Friday morning. Winds will lower to northwest 10 to 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 18 ft through this evening. Seas of 12 to 14 ft will remain very steep tonight through Friday evening. * Areas affected...Hazardous warning level seas will affect all the waters through tonight. On Friday, expect hazardous warning level seas near Cape Blanco and beyond 8 nm from shore with small craft advisory level seas elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
1 follow-up statement
968 WHUS76 KMFR 231003 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 203 AM PST Fri Nov 23 2018 PZZ356-376-232315- /O.CON.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.CON.KMFR.GL.W.0034.181123T1100Z-181123T1900Z/ /O.NEW.KMFR.SW.Y.0065.181124T0600Z-181124T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 203 AM PST Fri Nov 23 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY... The National Weather Service in Medford has issued a Small Craft Advisory for hazardous seas...which is in effect from 10 PM this evening to 10 AM PST Saturday. * Winds...Southwest 15 to 25 kt...increasing to south 25 to 35 kt with gusts to 40 kt through Friday morning. Winds will lower and become west to northwest 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 14 ft through Friday night becoming 10 to 12 feet Saturday morning. * Areas affected...Gales will affect the waters late tonight through Friday morning. Hazardous warning level seas will affect all the waters through Friday evening. Then, Small Craft seas will also affect all waters. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-232315- /O.CON.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.CON.KMFR.SC.Y.0093.181123T1100Z-181124T0600Z/ /O.NEW.KMFR.SW.Y.0065.181124T0600Z-181124T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 203 AM PST Fri Nov 23 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY... The National Weather Service in Medford has issued a Small Craft Advisory for hazardous seas...which is in effect from 10 PM this evening to 10 AM PST Saturday. * Winds...Southwest 20 to 25 kt increasing to south 20 to 30 kt early Friday morning. Occasional gusts to 35 kt are possible near Cape Blanco Friday morning. Winds will lower to northwest 10 to 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 14 ft through Friday night becoming 10 to 12 feet Saturday morning. * Areas affected...Hazardous warning level seas will affect all the waters through tonight. On Friday, expect hazardous warning level seas near Cape Blanco and beyond 8 nm from shore with small craft advisory level seas elsewhere. Then, small craft seas everywhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ370-232315- /O.CON.KMFR.SE.W.0048.000000T0000Z-181124T0600Z/ /O.NEW.KMFR.SW.Y.0065.181124T0600Z-181124T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 203 AM PST Fri Nov 23 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY... The National Weather Service in Medford has issued a Small Craft Advisory for hazardous seas...which is in effect from 10 PM this evening to 10 AM PST Saturday. * Winds...Southwest 20 to 25 kt increasing to south 20 to 30 kt early Friday morning. Winds will lower to west to northwest 15 kt by early Friday afternoon. * Seas...Wind driven, very steep and dangerous seas of 12 to 14 ft will remain very steep tonight through Friday evening. Then, seas will be 10 to 12 feet through Saturday morning. * Areas affected...Hazardous warning level seas will affect all the waters through Friday evening. Then, small craft advisory seas will affect all waters through Saturday morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 22, 9:20 AM PST, 5 hours 26 minutes earlier.
Area forecast discussion, Nov 22, 9:20 AM PST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Medford OR
920 AM PST Thu Nov 22 2018
.DISCUSSION...The forecast has been updated to lower the
probability of precipitation inland, east of the coastal range,
this morning. This reflects a slightly slower arrival of a cold
front that is now reaching the coast. There are currently patches
of dense fog in west side valleys, but these will dissipate
shortly as southerly winds increase.
Otherwise, the current wind and snow headlines, /PDXNPWMFR/ and
/PDXWSWMFR/, are on track with the strongest winds, and the bulk
of moderate to heavy rain and high elevation mountain snow to
occur this afternoon into the early evening.
With snow levels around 5000 feet, snow is expected at Diamond
Lake and the Crater Lake vicinity, mixed precipitation or a slushy
snow at Lake of the Woods and in northern Klamath County, with
rain at Siskiyou Summit and Snowman's Summit.
Rain through this evening will be heaviest again in Curry County
into western Josephine County and far western Siskiyou County at
around 1.00 to 2.50 inches.
Southerly winds will be gusty across the area with strongest winds
reaching gusts of 50 to 70 mph along the coast from Cape Arago
southward, in the Shasta Valley, over the Cascades, and across the
area east of the Cascades.
A warm front will follow early Friday morning into Friday
afternoon with higher snow levels but another dose of strong
winds and moderate to heavy rain. Snow levels will drop Friday
night to around 4000 feet, but precipitation will also taper off
to a few light showers and snow showers. A break between systems
is expected during the weekend.
&&
.AVIATION...For the 22/12Z TAFs...Areas of IFR/LIFR conditions are
present, mainly for inland west side valleys where recent rainfall
has provided ample moisture for fog to develop, including at KMFR.
Elsewhere areas of IFR/MVFR conditions exist. The lower conditions
are expected to briefly improve in the late morning ahead of a
strong front. Terrain will be obscured throughout the TAF period.
Later this morning into this afternoon, the attention turns to a
powerful front expected to move through the area today. Strong gusty
winds will be the main concern with this front, especially along the
coast, east of the Cascades and in the Shasta Valley. While it will
be breezy everywhere later this morning and afternoon, it may take
some time for the stronger winds aloft to surface in the more
sheltered valleys. This will lead to LLWS concerns for inland
valleys west of the Cascades, including KMFR and KRBG. Expect a mix
of VFR/MVFR conditions, with possible IFR/LIFR conditions in heavy
rain as this front moves through later this morning and into the
afternoon. -CC
&&
.MARINE...Updated 800 AM PST Thursday 22 November 2018...Conditions
will significantly worsen this morning into this afternoon. The
strongest in a series of fronts will arrive this morning and early
this afternoon, bringing heavy rain, strong southerly gales and an
area of sustained storm force winds. These storm force winds are
expected from 5 nm to 25 nm from shore from Cape Sebastian
northward. Very steep and dangerous wind driven seas are expected in
response to these strong winds late this morning through this
evening. These very steep seas will subside some overnight, but
remain elevated as a mix of fresh swell combines with building west
swell.
Winds will ease briefly later this evening, but another low pressure
is expected to move into the area late tonight into Friday. This
system will be weaker, and quicker to move through, but may bring
another round of gales and very steep seas to the waters late
tonight into Friday morning. Have issued a Gale Watch to cover this
as the exact location of the gales is still uncertain.
Winds will ease Friday night into Saturday, but seas will remain
elevated due to a mix of west and southwest swell. There will be a
brief break in the weather on Saturday, but another, even weaker
front is expected early Sunday morning. The active pattern is
expected to continue through next week with several more fronts
expected. -BR-y/CC
&&
.PREV DISCUSSION... /Issued 300 AM PST Thu Nov 22 2018/
DISCUSSION...22/00Z NAM/GFS/EC in.
A long wave trough remains offshore near 130W with southwest flow
aloft over the Pacific Northwest. The area remains vulnerable to
fronts associated with short waves ejecting from the low.
One such wave moved onshore Wednesday, bringing precipitation and
wind to the area. The strongest of the string will move onshore
Thursday. This one will generate a closed low at the surface with
a tight gradient and will likely produce storm force winds over
the coastal waters and high winds along the coast with gusts
possibly exceeding 70 mph at capes, headlands and other exposed
areas. The ridges, Shasta Valley, and the east side will also see
strong winds. See NPWMFR for details on the strength and timing of
the winds.
Another round of moderate to heavy rainfall will develop later
today, arriving at the coast 7-9 am, then spreading inland. A
period of gusty winds may precede the rainfall again in the Rogue
Valley, but the rain will start late this morning and continue
through the afternoon. Steady precipitation will push east of the
Cascades this afternoon. Snow levels will remain around 5000
feet, wavering 500 feet either side of that. This will bring
significant snow to the mountains. See WSWMFR for forecast
amounts, snow levels, and timing.
A break in the action will occur Thursday evening, but yet
another Pacific storm system will roll in late Thursday night into
Friday. This one is a warm front and snow levels will rise as it
moves through, perhaps moving above 7000 feet Friday.
Precipitation will be heavy in some areas, and there is the
potential for flash flooding or debris flows on recent burn areas.
Details can be found in FFAMFR, which includes a Flash Flood
Watch for the burn areas.
The upper trough will finally move onshore Friday. A long wave
ridge will build into the west coast behind it. This will bring
drier weather Saturday.
Long term discussion from the Wednesday afternoon AFD...Sunday
through Wednesday Night. Although upper level ridging will be in
place over the region Sunday, the models are depicting a weak wave
traversing through the ridge. This little impulse, although not
expected to be a major player in the weather scheme, should
provide enough lift and moist onshore flow to produce light
showers along the coast and the Cascades north of Crater Lake.
The next major front to reach the area is now expected to arrive
Monday night into Tuesday. There are some differences between the
model suites, mainly in regard to the surface features. The
operational ECMWF brings a surface low onshore well to the north of
Seattle. Meanwhile, the GFS solution brings a rapidly deepening low
onshore near the mouth of the Columbia River. These two scenarios
present vastly different wind regimes, but both should produce
plenty of rainfall. As a result, there is more than enough
confidence on precipitation to keep rather high chances in the
forecast for monday night through Tuesday night. Confidence in the
wind forecast remains pretty low, so have kept them on the weaker
side for now.
Beyond Tuesday, there is little agreement between the models, except
that nearly all suites keep the wet and active pattern going, with
moist onshore flow and numerous troughs and fronts on deck to push
through our region. Have kept the remainder of the forecast wet and
active, but will not attempt to nail down details until there is
less uncertainty on the timing and strength of the individual
features. -BPN
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 4 AM PST Friday for ORZ029>031.
Wind Advisory until 7 PM PST Friday for ORZ030-031.
Winter Storm Warning until 4 AM PST Friday for ORZ030-031.
High Wind Warning until 4 AM PST Friday for ORZ031.
Gale Watch from late tonight through Friday morning for ORZ021.
Winter Weather Advisory until 4 AM PST Friday above 4500 feet in
the for ORZ027-028.
Winter Storm Warning until 4 AM PST Friday above 5500 feet in
the for ORZ027-028.
High Wind Warning until 4 PM PST this afternoon for ORZ021-022.
Flash Flood Watch through Friday afternoon for ORZ022-024.
Wind Advisory until 4 AM PST Friday for ORZ029.
CA...Wind Advisory until 7 PM PST Friday for CAZ085.
Winter Storm Warning until 4 AM PST Friday above 4500 feet in
the for CAZ080.
Wind Advisory until 4 AM PST Friday for CAZ084.
Winter Storm Warning until 4 AM PST Friday above 5000 feet in
the for CAZ082-083.
Flash Flood Watch through Friday afternoon for CAZ080.
High Wind Warning until 10 AM PST Friday for CAZ081.
Wind Advisory until 10 AM PST Friday for CAZ081.
Winter Weather Advisory until 4 AM PST Friday for CAZ085.
Pacific Coastal Waters...Gale Watch from late tonight through Friday
morning for PZZ350-356-370-376.
Storm Warning until 1 PM PST this afternoon for
PZZ350-356-370-376.
Gale Warning until 1 PM PST this afternoon for
PZZ350-356-370-376.
Hazardous Seas Warning from 1 PM this afternoon to 10 AM PST
Friday for PZZ350-356-370-376.
DW/BPN/CCIn the hours before
Local storm report, Nov 22, 10:45 AM PST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1045 AM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM HEAVY RAIN 4 SSW SUNNY VALLEY 42.59N 123.41W
11/22/2018 M1.17 INCH JOSEPHINE OR TRAINED SPOTTER
ACCUMULATION OCCURRED FROM 9 PM UNTIL 9 AM.
&&
CZSLocal storm report, Nov 22, 11:25 AM PST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1125 AM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HIGH SUST WINDS 2 WSW SISKIYOU SUMMIT 42.05N 122.60W
11/22/2018 E30 MPH JACKSON OR TRAINED SPOTTER
SUSTAINED WINDS ESTIMATED AROUND 30MPH AT
HIGHER ELEVATIONS. SPOTTER REPORTED TALL
100FT TREES SWAYING IN WIND.
&&
CZSLocal storm report, Nov 22, 11:36 AM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1136 AM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM NON-TSTM WND DMG 1 SW PISTOL RIVER 42.27N 124.40W
11/22/2018 CURRY OR DEPT OF HIGHWAYS
HAZARDOUS TREE DOWN ON HIGHWAY 101.
&&
CZSLocal storm report, Nov 22, 11:53 AM PST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1153 AM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM NON-TSTM WND DMG 6 SSE PISTOL RIVER 42.19N 124.37W
11/22/2018 CURRY OR DEPT OF HIGHWAYS
TREE DOWN ON HIGHWAY 101.
&&
CZSLocal storm report, Nov 22, 1:20 PM PST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
120 PM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 NE PORT ORFORD 42.77N 124.47W
11/22/2018 E0.25 INCH CURRY OR PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA.
&&
CZSLocal storm report, Nov 22, 1:31 PM PST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
131 PM PST THU NOV 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST GOLD BEACH 42.42N 124.42W
11/22/2018 M67 MPH CURRY OR AWOS
&&
CZSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 2:16 AM PST | Gale Watch | MFR | 13 hr | |
| Nov 22, 11:20 AM PST | Severe Thunderstorm Warning | MFR | Curry | 25 min |
| Nov 22, 11:38 AM PST | Special Marine Warning | MFR | 22 min | |
| Nov 22, 11:44 AM PST | Severe Thunderstorm Warning | MFR | Curry | 31 min |
| Nov 22, 2:46 PM PST | Small Craft Advisory | MFR | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.